Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

COMPLEX PROBABILITY THEORY AND PROGNOSTIC

Pages : 1-24

DOI : 10.3844/jmssp.2014.1.24

Published On : December 9, 2013

AN EFFECTIVE TECHNIQUE OF MULTIPLE IMPUTATION IN NONPARAMETRIC QUANTILE REGRESSION

Pages : 30-44

DOI : 10.3844/jmssp.2014.30.44

Published On : January 4, 2014

LENGTH BIASED BETA-PARETO DISTRIBUTION AND ITS STRUCTURAL PROPERTIES WITH APPLICATION

Pages : 49-57

DOI : 10.3844/jmssp.2014.49.57

Published On : January 11, 2014

A PARTICLE SWARM OPTIMIZATION APPROACH FOR LOW POWER VERY LARGE SCALE INTEGRATION ROUTING

Pages : 58-64

DOI : 10.3844/jmssp.2014.58.64

Published On : February 1, 2014

GENERAL CONTRACTIVE MAPPING CONDITION OF FUZZY METRIC SPACES IN FIXED POINT THEOREM

Pages : 65-72

DOI : 10.3844/jmssp.2014.65.72

Published On : February 6, 2014

THE SUM TWO REFLECTIVE POLYNOMIALS AND ITS LINK WITH THE PROOF OF THE RIEMANN HYPOTHESIS

Pages : 73-79

DOI : 10.3844/jmssp.2014.73.79

Published On : February 8, 2014

FINITE VOLUME METHOD OF MODELLING TRANSIENT GROUNDWATER FLOW

Pages : 92-110

DOI : 10.3844/jmssp.2014.92.110

Published On : February 15, 2014